Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Intercourse, taken postinor, nauseous. Pregnant?

Postinor is said to work better within the first 12 hours after intercourse, but no later than 72 hours. I did take one 7 to 8 hours after we had intercourse. Something went wrong so I had to take it. It was my first time taking it. How do I know if it will work ? After I took the pill , the following day, I felt nauseous the whole day, which is a side effect from the pill I m guessing. What are the chances that I might be pregnant , and how long do these side effects last ? I m super worried.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
nausea is the side effect of the the pill seen sometimes in some women,
but the success of the pill can only judged by negative pregnancy test.
the side effects usually last for one to two days but menstrual irregularities may occur in the following few cycles.
there is 1% of failure rate of pill means there is 1% chance of becoming pregnant.
you don't worry about it, just do urine pregnancy in case of missed period that will rule out the possibility of pregnancy.
take care.
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor